# SDR CA000720013

- Difficulty date: June 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 727217
- Aircraft time: 64,872 hours
- Engine: Pwa JT8D17
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO DOOR LIGHT ILLUMINATED IN FLIGHT DURING MODERATE TURBULENCE. IT EXTINGUISHED AT DIFFERENTIAL PRESSURE OF 7.4 PSI. FOUND MAIN CARGO DOOR CLOSED MICRO SWITCH LOOSE. RESECURED, ADUSTED, TESTED AND SEATTED DOOR CLOSED MICRO SWITCH I.A.W. AEI M/M 7-11 PAGE 189. MAIN CARGO DOOR INDICATION SYSTEM OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED.
